advertisement
Question
Posted by: Pierre Fourie | 2009-04-28

Waferin versus Venlor XR 150mg

I' m currently using warfarin after a valve replacement, I ' m also using venlor, will it interfere with warfarin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Pierre
Venlor may make your Warfarin more potent ( i.e. you may need a lower dose) and you must please avoid taking Disprin or any anti-inflammatories with this combination as it can cause bleeding from the stomach.
It will be good to have your INR checked to see whether your Warfarin dose is right or whether it should be reduced.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement